# SDR RAIA201512080001

- Difficulty date: December 8, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- Aircraft time: 38,462 hours, 35,776 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD WING TO FUSELAGE EMERGENCY FLOOD LIGHT NR 4 INOPERATIVE.  R & R LIGHT BULB IN RT FWD WING TO FUSELAGE EMERGENCY LIGHT.  OPS CHECK GOOD.
